# SDR DALA2023011800364

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURE SEAL REMOVAL, CRACK WAS FOUND ON PASSENGER DOOR FWD UPPER CORNER.  PASSENGER DOOR FWD WAS REPLACED FOR THE SERVICIABLE DOOR AND A NEW BRACKET WAS REPLACED PER AMM 52-11-01.
